... none at all for 7 1/2 years now. We both have lost libido but my wife lost hers 100%. Does anyone have any suggestions of what we can do to build up our libido, or a supplement that may help? Please understand this isn't a funny question and we need real help. BTW my wife is hot and I'm told I'm hot too
I am not an expert by any means on these drugs, but my husband use to take Paxil with the same problem. Now he is on Zoloft, & just added Wellburtrin a few months ago. Unfortuneately he also has to take about 23 other meds for diabetes, heart, etc... so he's out of the ballgame sort of to speak. What I wanted to say is all that I hear on this site is that Paxil does have this side effect, but as Pledge says there are others that will help your depression, but not have the unwanted side effect of that which you speak. Good luck to both of you. It can be very frustrating, but please talk to your doctors about this right away...
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 15 Jun 2010 • 3 answers
Posted 29 May 2011 • 15 answers
Posted 11 Dec 2014 • 9 answers
I've been taking Paxil (Seroxat) for 26 years & now it seems to becoming less effective Anyone else?
Posted 11 Dec 2014 • 1 answer